# SDR UALA2012041902346

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 59,609 hours, 22,532 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, FR 33, STR 44L TO 38L CLEATS HAVE CORR.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED CLEATS, FAB NEW CLEATS.  INSTALL NEW CLEATS. 1. 5EA CLEATS REPLACED. N-R E8777E.
